# SDR SWAA2025020483792

- Difficulty date: January 7, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS767 TO BS807 AND LBL21 WL156 AFT CARGO COMPARTMENT 2024-779316 <[01]. FAULT RESOLVED ON OTHER FAULT (TTG8Q00Y0KZA) SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED RII.
